zbMATH — the first resource for mathematics

Uniform measure results for the image of subsets under Brownian motion. (English) Zbl 0613.60071
The paper obtains bounds on the Hausdorff and packing measures of the image X(E) of a Borel set E by a transient strictly stable process \(X_ t\) which a.s. hold for all E and for every measure function \(h_{\beta,\gamma}(s)=s^{\beta} | \log s| ^{\gamma}\). In some cases examples are constructed to show that the bounds are sharp.

60J65 Brownian motion
Full Text: DOI
[1] Blumenthal, R.M., Getoor, R.K.: A dimension theorem for sample functions of stable processes. Ill. J. Math.4, 370-375 (1960) · Zbl 0093.14402
[2] Blumenthal, R.M., Getoor, R.K., Ray, D.B.: On the distribution of first hits for the symmetric stable processes. Trans. Am. Math. Soc.99, 540-554 (1961) · Zbl 0118.13005
[3] Ciesielski, Z., Taylor, S.J.: First passage times and sojourn times for Brownian motion in space and the exact Hausdorff measure of the sample path. Trans. Am. Math. Soc.103, 434-450 (1962) · Zbl 0121.13003 · doi:10.1090/S0002-9947-1962-0143257-8
[4] Erdös, P., Taylor, S.J.: On the Hausdorff measure of Brownian paths in the plane. Proc. Cambr. Phil. Soc.57, 209-222 (1961) · Zbl 0101.11204 · doi:10.1017/S0305004100035076
[5] Hawkes, J.: A lower Lipshitz condition for the stable subordinator. Z. Wahrscheinlichkeitstheor. Verw. Geb.17, 23-32 (1971) · Zbl 0193.45002 · doi:10.1007/BF00538471
[6] Hawkes, J., Pruitt, W.E.: Uniform dimension results for processes with independent increments. Z. Wahrscheinlichkeitstheor. Verw. Geb.28, 277-288 (1974) · Zbl 0268.60063 · doi:10.1007/BF00532946
[7] Hendricks, W.J.: Hausdorff dimension in a process with stable components?an interesting counter-example. Ann. Math. Statist.43, 690-694 (1972) · Zbl 0239.60035 · doi:10.1214/aoms/1177692657
[8] Kaufman, R.: Une propriété metriqué du mouvement brownien. C. R. Acad. Sci., Paris268, 727-728 (1969) · Zbl 0174.21401
[9] Le Gall, J.-F.: Le comportement du mouvement brownien entre les deux instants où il passe par un point double. J. Funct. Anal.71, 246-262 (1987) · Zbl 0624.60090 · doi:10.1016/0022-1236(87)90003-6
[10] McKean, H.P.: Hausdorff-Besicovitch dimension of Brownian motion paths. Duke Math. J.22, 229-234 (1955) · Zbl 0066.04502 · doi:10.1215/S0012-7094-55-02223-7
[11] Orey, S., Taylor, S.J.: How often on a Brownian path does the law of iterated logarithm fail? Proc. Lond. Math. Soc.28, 174-192 (1974) · Zbl 0292.60128 · doi:10.1112/plms/s3-28.1.174
[12] Perkins, E.A., Taylor, S.J.: Measuring close approaches on a Brownian path. Ann. Probab. (to appear)
[13] Pruitt, W.E., Taylor, S.J.: The potential kernel and hitting probabilities for the general stable process in ? N . Trans. Am. Math. Soc.146, 299-321 (1969) · Zbl 0229.60052
[14] Spitzer, F.: Some theorems concerning two-dimensional Brownian motion. Trans. Am. Math. Soc.87, 187-197 (1958) · Zbl 0089.13601
[15] Takeuchi, J.: On the sample paths of the symmetric stable processes in space. J. Math. Soc. Japan16, 109-127 (1964) · Zbl 0139.33602 · doi:10.2969/jmsj/01620109
[16] Taylor, S.J.: Sample path properties of a transient stable process. J. Math. Mech.16, 1229-1246 (1967) · Zbl 0178.19301
[17] Taylor, S.J.: Regularity of irregularities on a Brownian path. Ann. Inst. Fourier, Grenoble24, 195-203 (1964) · Zbl 0262.60059
[18] Taylor, S.J.: The use of packing measure in the analysis of random sets. Proc. 15th Symposium on Stochastic Processes and Applications. Berlin Heidelberg New York: Springer (1986) · Zbl 0607.60033
[19] Taylor, S.J.: The measure theory of random fractals. Math. Proc. Cambr. Phil. Soc.100, 383-406 (1986) · Zbl 0622.60021 · doi:10.1017/S0305004100066160
[20] Taylor, S.J., Tricot, C.: Packing measure and its evaluation for a Brownian path. Trans. Am. Math. Soc.288, 679-699 (1985) · Zbl 0537.28003 · doi:10.1090/S0002-9947-1985-0776398-8
[21] Hawkes, J.: Image and intersection sets for subordinators. J. London Math. Soc. (2)17, 567-576 (1978) · Zbl 0392.60050 · doi:10.1112/jlms/s2-17.3.567
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.